MathSciNet Relay Station
MathSciNet bibliographic data
MR2297084 (2008k:37048) 37C25 (37C20 37D05 37D30 37G20)
Abdenur, F.; Bonatti, Ch.; Crovisier, S.; Díaz, L. J.; Wen, L. Periodic points and homoclinic classes. Ergodic Theory Dynam. Systems 27 (2007), no. 1, 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement